×

Found 190 Documents (Results 1–100)

100
MathJax

Optimal states of distributed exploited populations with periodic impulse harvesting. (English. Russian original) Zbl 1482.35265

Proc. Steklov Inst. Math. 315, Suppl. 1, S81-S88 (2021); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 27, No. 2, 99-107 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Uniform attractor for an \(N\)-dimensional parabolic system with impulsive perturbation. (English. Ukrainian original) Zbl 1465.37088

J. Math. Sci., New York 254, No. 2, 219-228 (2021); translation from Neliniĭni Kolyvannya 22, No. 4, 474-481 (2019).
MSC:  37L30 37L50
PDF BibTeX XML Cite
Full Text: DOI

Existence results for impulsive partial functional fractional differential equation with state dependent delay. (English) Zbl 1460.35384

Hammouch, Zakia (ed.) et al., Nonlinear analysis: problems, applications and computational methods. Proceedings of the 6th international congress of the Moroccan Society of Applied Mathematics, Beni-Mellal, Morocco, November 7–9, 2019. Cham: Springer. Lect. Notes Netw. Syst. 168, 1-22 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Existence and invariance of global attractors for impulsive parabolic system without uniqueness. (English) Zbl 1416.35045

Sadovnichiy, Victor A. (ed.) et al., Modern mathematics and mechanics. Fundamentals, problems and challenges. Cham: Springer. Underst. Complex Syst., 57-78 (2019).
MSC:  35B41 35R12 35K10
PDF BibTeX XML Cite
Full Text: DOI

Boundary-value problem with impulsive conditions and degeneration for parabolic equations. (English. Ukrainian original) Zbl 1386.35236

Ukr. Math. J. 67, No. 10, 1515-1526 (2016); translation from Ukr. Mat. Zh. 67, No. 10, 1348-1357 (2015).
MSC:  35K65 35R12 35K20
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Software